# SDR SIMA200524109

- Difficulty date: August 25, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N824AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145584
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14533888001
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 19R WAS FOUND TO BE CHAFED AT THE AFT BELLY PANEL.  BLENDED THE CHAFED AREA AND FABRICATED AND ANGLE AND TWO SHIMS.  REPAIR DONE IAW EMB SRM, SRM 145/1142 REV 30 CHAPTER 53-24-02.  (M)
